Doctor insights on:
1 of the other dr's: Might know the answer. Please submit a clear & specific question about this. Clarify and re-ask. ...Read more
Hi my brb total was 5.9 and brb direct was 3.2 but after 5 days I have checked again and it was brb total was 12.0 brb direct was 6.2 is this ok?
No: Both the initial and repeat test results are abnormal. You should see your doctor at your earliest to find out the cause of the abnormal test results and discuss appropriate treatment. ...Read more
Sour burps: I am not sure what do you mean by sour burps. You need to make sure that as breast feeding mother that you drink a lot of water and try to get the baby to latch on well. If the baby swallows a lot of air, it can make the baby colicky and gasy and that will make the baby fussy. Having reflux at this young age is unusual. ...Read more
I have had a pain in the middle of my chest for the last three day's. It comes and goes but it feels like if I could burb it might stop.
Started higher bc due to spotting. First 2mo on new pill minimal spotting. 3rd month now and spotting/btb half the month. Always take on time.???
Why would a 47 year old woman be experiencing growth in both breats. She has had a hysterectomy many years ago and has been on bhrt for some time?
Someone laced my cig with something toxic, having neuro and mental damage. 2 weeks later can it be flushed out of system? Not feeling btr no one helps
ER-drug screen: Really? - 2 weeks later and NOW you are concerned? - go to ER and get a drug screen. ...Read more
Not normal: She should see a doctor about this, these are definitely not normal symptoms. Good luck. ...Read more
Nothing: There is no medicine that will help someone grow a beard. This is based on genetics. Some men grow very little facial hair. Anything you find that might promise to grow hair would carry significant risks due to hormonal changes. ...Read more
Am 38 yrs old and iam having goose bumbs on my head? It hurts when I barb my hair bt aside that no other problem
Scalp: You may be experiencing a skin reaction affecting your scalp. I recommend that a dermatologist examine and advise you. If no pathology is found, consult a skilled beautician about the status of your hair and the kind of products you use on your hair and get personal advice about your hair care. ...Read more
Husband got puncture wounds from new barb wire. Does he need a tetanus shot? He hasn't had one in over 10 yrs. If so, how long can he wait?
GI said BHRT can lower HIDA ejf. It's 20%. Advised to stop BHRT & repeat HIDA. GI unsure amt of time it would take GB to recover, guessed 4-6-8 wks?
Seems reasonable.: Hormones are stored in fat. It takes a while to get them out of your body. ...Read more
Don't understand?: Barbiturates are older sedatives that are very dangerous and are no longer widely used, since they have severe addiction/overdose risk. Phenobarbital is still a useful drug in treating seizures and a few other neurological conditions, and butabital is used in migraine medication. They do not mix with alcohol, whether beer or any other form, and the combination is very dangerous and can kill you. ...Read more
Both are toxic: Both are toxic in different ways. Dianebol is an anabolic steroid. It can lead to reduced sperm count, shrinkage of the testicles, and enlargement of the breasts, hair loss and liver disease. Alcohol is directly toxic to the liver and brain and can cause hepatitis, cirrhosis, mental slowing, depression and death. Recommended maximum use of alcohol for men is 2 drinks daily. ...Read more
Burping and gas: Air in the digestive tract may come from a variety of sources-maldigestion due to enzyme deficiency (ex. Lactose intolerance) or food intolerance (ex. Gluten sensitivity), fermentation by gut bacteria (as with bacterial overgrowth syndrome or changed flora after antibiotics), altered GI tract motility, excessive air swallowing, as well as inflammatory and infectious causes. Easy to test for these. ...Read more
Had my gallbladder taken out 3 wks ago, going to the bthrm I bleed a little bit. Could that be related to surgery, or not eating much?
unless you are having Hemobilia (rare due to liver injury) I suggest you see your MD for an exam ...Read more
My dr keeps trying 1st generation bcps & I keep having btb. He says it is my bfing but my prolactin levels are normal. What do you think?
BTB: Menstrual irregularities are common in bfing women. Birth control pills may add up to this problem too. You may choose alternative, non-hormonal method (copper iud, condoms) if you don't plan to get pregnant for a while. Also, looks like you have a thyroid issue. Make sure it is under control as well. ...Read more
Missed 1 pill three days into a week long breakthrough bleed (BTB) during my third week of active pills (BTB occurs monthly) Is protection compromised?
Started second bc pack yesterday. Spotting started again today. I had spotting & btb 20 out of 28 days on the first pack. I'm really upset what's wrong?
Take everyday?: If you forget to take your pill every day you will have breakthrough bleeding. If you are actually taking your birth control consistently, you may need a different dose. Also if you're taking St. John's wort over the counter, or other over-the-counter medications, they may cause interaction and spotting. Lastly I hope you don't smoke cigarettes. This is dangerous to do on the pill and can cause and can cause breakthrough bleeding ...Read more
How can I get my water needs met when im in places where I cant use the bathrm easily, like in class or on buses, makes me feel like I cant drink much?
Water intake: Do not have restroom facility is not an indication to dehydrated yourself. It is a challenge of every day life style. You know your schedule and whereabouts so make plan accordingly ...Read more
My dr. Of 11yrs passed away, he really took care of my pain. New dr. Prescription 30mg mscontin & 30mg oxy 4xday bthru. I need stronger mscontin, what do I do?
Talk to doctor: Talk to your new doctor. I would agree that you are using alot of bt medication. Your question implies that these doses are different what what your "old" doctor wrote, but you don't say what your old doses were. ...Read more
Profile: c skn no sun uv+ir! Weeks go, xpos hrs fll sun dresd gainst wntr, no expo skn. Ltr not abl to rys 24hr, thn weak hrs, bed agn, bttr nxt day. Rld out ALT expl. Cn othr rdiatn poysn me in clths?
Skin worries?: What I understand (possibly incorrectly) is that you protected yourself from sun exposure, but are now concerned about other kinds of radiation poisoning through your clothing. If you were exposed to a source of nuclear radiation, it can certainly come through your clothing. There would be additional symptoms besides weakness though. Please see your doctor for eval & workup. ...Read more
No...: A lot of them ending up looking that way. Keep up tour doctor's treatment advice and you should be ok.. ...Read more
Figure out why: If she is burping because of a medical condition, such as reflux or a food intolerance, such as lactose intolerance, that issue has to be addressed. If she is burping to anger you/garner your attention, it's working. If attention seeking behavior, ignore or walk out of room while telling her if she's going to do that, you don't want to be around her and you're going to leave the room - then do it ...Read more
You are likely suffering from dyspepsia aka upset stomach or indigestion. Burping is very common with dyspepsia. However more seriopus reasons why this has occurred needs to be ruled out; mainly gastritis, ulcers etc. Before seeing your doctor you can try an over the counter of anti-acid medication. There are many to choose from.
Good luck. ...Read more
I tend to burb excessively after eating food. It seems to occur with all types of food. Not from eating too fast.
Don't swallow air: In general eating slowly and making sure not to swallow air might help. If you feel it is still a problem after doing this - go see a gastroenterologist. ...Read more
Please list some OTC anxiolytics or meds with anxiolytic properties, apart from benzos and barbs which are not otc.
Saint John's Wort: There are multiple over the counter agents with potentially anxiolytic properties. It is presently thought that saint john's wort or kava kava could reduce anxiety. Valerian root has also been described as reducing anxiety. Additionally, Diphenhydramine could potentially reduce anxiety and this medications is available for purchase over the counter. Stay safe! ...Read more